# SDR DL764040449

- Difficulty date: May 18, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 11,232 hours, 4,396 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Worn
- Location: T/E Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHEN FLAPS DOWN LINKAGE ON THE RIGHT OUTBOARD FLAP INBOARD TRACK WAS FOUND LOOSE.  SEVERAL WORN AND FLAT BUSHINGS ON THE CARRIAGE ASSY.  REPAIRED OR REPLACED DAMAGED PARTS.
